American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Hongliang Shao. Convergence of Einstein Yang-Mills systems. Proc. Amer. Math. Soc. 142 (2014) 969-979.
Abstract, references, and article information   
View Article: PDF

[2] Bijan Ahmadi Kakavandi. Weak topologies in complete $CAT(0)$ metric spaces. Proc. Amer. Math. Soc. 141 (2013) 1029-1039.
Abstract, references, and article information   
View Article: PDF

[3] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[4] Oliver Ebner. Convergence of refinement schemes on metric spaces. Proc. Amer. Math. Soc. 141 (2013) 677-686.
Abstract, references, and article information   
View Article: PDF

[5] Yevgeny Liokumovich. Spheres of small diameter with long sweep-outs. Proc. Amer. Math. Soc. 141 (2013) 309-312.
Abstract, references, and article information   
View Article: PDF

[6] Koji Fujiwara and Tetsu Toyoda. Random groups have fixed points on {$\mathrm{CAT}(0)$} cube complexes. Proc. Amer. Math. Soc. 140 (2012) 1023-1031. MR 2869086.
Abstract, references, and article information   
View Article: PDF

[7] Álvaro Martínez-Pérez. A metric between quasi-isometric trees. Proc. Amer. Math. Soc. 140 (2012) 325-335. MR 2833543.
Abstract, references, and article information   
View Article: PDF

[8] Sergey Orshanskiy. A PL-manifold of nonnegative curvature homeomorphic to $S^{2} \times S^{2}$ is a direct metric product. Proc. Amer. Math. Soc. 139 (2011) 4475-4486. MR 2823093.
Abstract, references, and article information   
View Article: PDF

[9] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information   
View Article: PDF

[10] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information   
View Article: PDF

[11] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information   
View Article: PDF

[12] Kei Funano. Concentration of $1$-Lipschitz maps into an infinite dimensional $\ell ^p$-ball with the $\ell ^q$-distance function. Proc. Amer. Math. Soc. 137 (2009) 2407-2417. MR 2495276.
Abstract, references, and article information   
View Article: PDF

[13] Kei Funano. Estimates of Gromov's box distance. Proc. Amer. Math. Soc. 136 (2008) 2911-2920. MR 2399058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stefan Wenger. A short proof of Gromov's filling inequality. Proc. Amer. Math. Soc. 136 (2008) 2937-2941. MR 2399061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Seong-Hun Paeng. Volume entropy and integral Ricci curvatures over closed geodesics. Proc. Amer. Math. Soc. 135 (2007) 3677-3684. MR 2336584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Inkang Kim. Length spectrum in rank one symmetric space is not arithmetic. Proc. Amer. Math. Soc. 134 (2006) 3691-3696. MR 2240684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter A. Hästö. Gromov hyperbolicity of the $j_G$ and ${\tilde\jmath}_G$ metrics. Proc. Amer. Math. Soc. 134 (2006) 1137-1142. MR 2196049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mikhail G. Katz and Stéphane Sabourau. Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006) 1189-1195. MR 2196056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Lott. Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below. Proc. Amer. Math. Soc. 132 (2004) 911-918. MR 2019973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu Ding. An existence theorem of harmonic functions with polynomial growth. Proc. Amer. Math. Soc. 132 (2004) 543-551. MR 2022380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Oguz C. Durumeric. Growth of fundamental groups and isoembolic volume and diameter. Proc. Amer. Math. Soc. 130 (2002) 585-590. MR 1862141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mahuya Datta. A note on Pontrjagin forms. Proc. Amer. Math. Soc. 128 (2000) 3723-3729. MR 1778283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Igor Belegradek. Lipschitz precompactness for closed negatively curved manifolds. Proc. Amer. Math. Soc. 127 (1999) 1201-1208. MR 1476116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin R. Bridson. On the semisimplicity of polyhedral isometries. Proc. Amer. Math. Soc. 127 (1999) 2143-2146. MR 1646316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Martin R. Bridson. On the existence of flat planes in spaces of nonpositive curvature . Proc. Amer. Math. Soc. 123 (1995) 223-235. MR 1273477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Steven C. Ferry and Boris L. Okun. Approximating topological metrics by Riemannian metrics . Proc. Amer. Math. Soc. 123 (1995) 1865-1872. MR 1246524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Liang-Khoon Koh. Betti numbers of Alexandrov spaces . Proc. Amer. Math. Soc. 122 (1994) 247-252. MR 1195481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Shawcroft. Detecting negative curvature in groups via local conditions . Proc. Amer. Math. Soc. 122 (1994) 1015-1023. MR 1249891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2